Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is long term usage of Beano harmful?

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2921 Questions

default
Posted on Mon, 2 Nov 2015 in General Health
Question: I'm a type 2 diabetic and mess effect kidneys. Does regular use of Beano have any effect on the kidneys the r any other organ?
doctor
Answered by Dr. Muhammad Sareer Khalil 10 minutes later
Brief Answer:
No evidence for adversely affecting kidneys or other organs

Detailed Answer:
Hello and Welcome

I appreciate your concern

Beano contains the enzyme alpha-galactosidase and helps in reducing bloating and flatulence associated with GERD. There is no conclusive evidence to suggest that it affects the kidneys or other organs adversely or is nephrotoxic. The Valsartan/HlCTZ 160/25 mg two tabs daily is a high dose and can certainly derange the renal function tests.

Let me know if you have any query

Wishing you best of health

Thanks

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Flatulence

doctor1 MD

Well, two week ago, I decided that I wanted to lose my fat and be slim, so I went for jogs in the mornings an ate healthier. I don t know why but I have been farted a lot now ever since I started. And I haven t lost any wieght to be honest, I know it takes time but I thaught I would be able to see a little muscle shine through atleast. And by the way, I m a women.

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

hello doctor, I have recently been dealing with some uncomfortable and embarrising problem. When ever i am around people i tend to pass gas Constantly also i think i am lactose intolarant but when i completley cut down dairy it did not do anything because i kept passing gas. Is There any thing i can take to help me and is there a such thing as a farting disorder

doctor1 MD

Hi doctor, I am 28year male and is suffering from frequent and excessive flatulence . My bowel movements are fine but the stool is smelly and loose (like a thick paste) in nature. Colonoscopy , endoscopy and ultrasound turned out to be fine. I daily go to the toilet two times in the morning but whatever the case, the flatulence starts by late afternoon. I have changed my diet quite a lot of times but have not found any improvement. I had taken Rifagut for quite some time and it is effective as long as the medicine is taken. As soon as the medication is stopped, the symptoms are back again. What could be the reason for the loose stools and for the flatulence?

doctor1 MD

I am experiencing extreme flatulence ,very loud and embarrassing, and occasionally diarrhea also.

doctor1 MD

Having severe stomach distinction for the last 4 days, thought it was a type of stomach flu , stayed in bed for 2 days, tummy so hard it hurt. Have had no appetite and when I do it’s a very small amount and it seems to sit very high in the stomach...

doctor1 MD

Hi Doctor...you've been very helpful in the past. I have moved from Parnate to Marplan (isocarboxazid) and my current doctor knows nothing about MAOIs. Essentially it's very close to Phenelzine but without the effects on Gaba transaminase. Side...